# SDR DU4R05105

- Difficulty date: May 27, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N312FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 24569
- Aircraft time: 39,932 hours, 30,223 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Bushing
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB FRONT SPAR, UPPER ATTACH BOLT BORE, BUSHINGS HAVE PITTING CORROSION.  S/O 109001, N/R 22971.
